MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD CASSETTE RESERVOIRS - NON FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD CASSETTE RESERVOIRS - NON FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7002-24
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3/h6: a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.Two used devices from the same lot were returned for investigation.The devices were visually inspected.There was a particulate matter (pm) found in fluid path (ifp).Both samples fail product specifications due to presence of: - loose pm found ifp and the complaint of debris in the cassette can be confirmed due to the loose particulates found within the cassette.The probable cause is unknown.
 
Event or Problem Description
The customer reported that they had 100ml cassette each day rejected due to particulate matter.Both contains 5 fu.Per reporter, there was no patient involvement.Evaluation of the returned device was confirmed the loose particulates found within the cassette.

Brand Name
CADD CASSETTE RESERVOIRS - NON FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana 22425
MX  22425
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24304517
Report Number3012307300-2026-01108
Device Sequence Number20119469
Product Code FPA
UDI-Device Identifier10610586022128
UDI-Public(01)10610586022128(17)291125(10)6070584
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K843772
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7002-24
Device Lot Number6070584
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown